# SDR FDEA202412161810

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,517 hours, 28,649 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUNDING NOTICE RECEIVED FOR A PREVIOUS REPAIR  NEEDING RII BUYBACK AND SDR. CONFIRMITY INSPECTION AND HFEC OF PREVIUS REPAIR (W/O# 00079725, N/R 272 HAS BEEN COMPLIED WITH. NO DEFECTS NOTED.  REF SRM 53-00-07, EA F-5310-T0381469 AND  NDTM  PT6.  AMM 25-50-02-4 CLOSED MAIN DECK CARGO COMPARTMENT LINING TO FOM PREVIOUSLY REPAIRED AREA.
